# SDR DXTA2022100571640

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 12,416 hours, 9,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: A SEAL UNDER THE  BOTTOM STEP ON THE MAIN CABIN DOOR HAS BECOME UNSEATED AND COULD INTERFERE WITH CLOSING THE DOOR. // SIGNOFF// RE-ATTACHED THE SEAL TO THE CABIN ENTRY DOOR FIXED STEPS REF CE560XL AMM 52-10-02 AND SPM 20-40-30
